Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

H-2 and H-infinity filter design for polytopic continuous-time Markov jump linear systems with uncertain transition rates

Full text
Author(s):
Morais, Cecilia F. [1] ; Braga, Marcio F. [1] ; Lacerda, Marcio J. [1] ; Oliveira, Ricardo C. L. F. [1] ; Peres, Pedro L. D. [1]
Total Authors: 5
Affiliation:
[1] Univ Estadual Campinas, UNICAMP, Sch Elect & Comp Engn, BR-13083852 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING; v. 29, n. 10, p. 1207-1223, OCT 2015.
Web of Science Citations: 10
Abstract

This paper addresses the problems of H-2 and H-infinity full-order filter design for continuous-time Markov jump linear systems subject to uncertainties. Different from the available methods in the literature, the main novelty of the proposed approach is the possibility of computing bounds to the H-2 and H-infinity norms of the augmented system composed by the uncertain Markov jump linear system plus the robust filter through Lyapunov matrices depending polynomially on the uncertainties affecting independently the matrices of each operation mode and the transition rate matrix. By means of a suitable representation of the uncertainties, the proposed filter design conditions are expressed in terms of linear matrix inequality relaxations associated with searches on scalar parameters. As an additional flexibility, the conditions can be used to synthesize filters with partial, complete, or null Markov mode availability. Numerical experiments illustrate that the proposed approach is more general and can be less conservative than the available methods. Copyright (C) 2014 John Wiley \& Sons, Ltd. (AU)

FAPESP's process: 11/08312-6 - Discretization and Networked Control of Polytopic Systems with Uncertain Sampling Rates and Delay
Grantee:Marcio Feliciano Braga
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 14/03669-1 - Filtering of linear systems subject to Markov jumps and some class of nonlinear systems
Grantee:Márcio Júnior Lacerda
Support type: Scholarships in Brazil - Post-Doctorate